American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Stefan Müller and Peter Spaeth. Topological contact dynamics II: Topological automorphisms, contact homeomorphisms, and non-smooth contact dynamical systems. Trans. Amer. Math. Soc. 366 (2014) 5009-5041.
Abstract, references, and article information
View Article: PDF

[2] Umberto Hryniewicz. Fast finite-energy planes in symplectizations and applications. Trans. Amer. Math. Soc. 364 (2012) 1859-1931. MR 2869194.
Abstract, references, and article information
View Article: PDF

[3] Adam Harris and Krzysztof Wysocki. Branch structure of $J$--holomorphic curves near periodic orbits of a contact manifold. Trans. Amer. Math. Soc. 360 (2008) 2131-2152. MR 2366977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Oana M. Dragulete, Tudor S. Ratiu and Miguel Rodríguez-Olmos. Singular cosphere bundle reduction. Trans. Amer. Math. Soc. 359 (2007) 4209-4235. MR 2309182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Tobias Ekholm, John Etnyre and Michael Sullivan. Legendrian contact homology in $P \times \mathbb{R}$. Trans. Amer. Math. Soc. 359 (2007) 3301-3335. MR 2299457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. Komendarczyk. On the contact geometry of nodal sets. Trans. Amer. Math. Soc. 358 (2006) 2399-2413. MR 2204037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Marco Zambon and Chenchang Zhu. Contact reduction and groupoid actions. Trans. Amer. Math. Soc. 358 (2006) 1365-1401. MR 2187657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Eugene Lerman. Homotopy groups of $K$-contact toric manifolds. Trans. Amer. Math. Soc. 356 (2004) 4075-4083. MR 2058839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Gianluca Bande. Couples contacto-symplectiques. Trans. Amer. Math. Soc. 355 (2003) 1699-1711. MR 1946411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Christopher Willett. Contact reduction. Trans. Amer. Math. Soc. 354 (2002) 4245-4260. MR 1926873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1